# SDR DALA2022032301888

- Difficulty date: March 23, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 65,902 hours, 21,320 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5812 2L ENTRY DOOR WILL NOT ARM. CORRECTIVE ACTION: INSPECTED 2L FOR DEBRIS. CYCLED 2L MULITPLE TIMES. NTF. 2L ARMS & DISARMS NML. REF B757 AMM 52-11. (8743310)
